# SDR HEEA088628

- Difficulty date: July 20, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- Aircraft time: 5,453 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Ring
- Part number: 1055000126
- Condition: Corroded
- Location: Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE BEYOND LIMITS IN BOLT RECESSED AREA. SCRAPPED.
